# SDR 98ZZZX3200

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N360ES
- Make and model: Cessna 172R
- Aircraft serial: 17280010
- Engine: Lyc IO360L2A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Servo
- Part number: 257635361R
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: AP
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ERRATIC ENGINE OPERATION AT LOW POWER SETTINGS AND APPEARED TO BE 'MISFIRING' ON FINAL.  MAINTENANCE PERSONNEL RAN ENGINE AND NOTICED AT ANY RPM BELOW 1,500, ENGINE WOULD 'LOPE' AND WAS ACCOMPANIED BY ERRATIC FUEL FLOW INDICATIONS.  FUEL SERVO WAS REPLACED BY AN OVERHAULUED UNIT, S/N 36542.
